# SDR C1HA200285008

- Difficulty date: April 3, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV RT RBL 27-48 HAS CORROSION STA 1150.  BLENDED CORROSION IAW SRM 53-10-1, OUT OF LIMITS IAW 51-10-1.  FABRICATED REPAIR IAW 51-40-2, 51-10-2, INSTALLED REPAIR IAW SRM 51-30-2, 51-20-4.
